MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171052010
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k110122, k141521.The device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when deionized (di) water was observed to be leaking from a balloon pinhole located approximately 4mm distal from the distal markerband.A visual examination of the markerbands identified no issues.A visual, tactile examination and leak test identified no kinks, damage or leaks to the shaft of the device.A visual and tactile examination identified no damage to the tip.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.It was reported that balloon leak occurred.The target lesion was located in the left lower extremity arterial stenosis.A 5.0 x 200, 135cm mustang balloon catheter was advanced for pre-dilation.During inflation at 8 atmospheres, it was noted that contrast medium overflow at the tip of the balloon.The balloon was removed from the patient's body.Upon visual inspection, fluid leakage was noted, however, there was no pinhole noted.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed a balloon pinhole located approximately 4mm distal from the distal markerband.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21504109
Report Number2124215-2025-12715
Device Sequence Number4448703
Product Code FGE
UDI-Device Identifier08714729793373
UDI-Public08714729793373
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171052010
Device Catalogue NumberH74939171052010
Device Lot Number0032888022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: 0.035 LOACH; INTRODUCER SHEATH: COOK 6F
Patient Age57 YR
Patient SexMale
Patient Weight68 KG